# SDR FDEA201811153224

- Difficulty date: November 15, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 83,067 hours, 18,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO LEVEL ALERT 1 WHEN TESTING EMER LIGHTS. PERFORMED EMER LT TEST IAW AMM 33-50-00-5 OPS
CHECKS NORMAL. A/C OK FOR SERVCE
